skip to main content

This content will become publicly available on December 1, 2023

Title: Optimal rate convergence analysis of a numerical scheme for the ternary Cahn–Hilliard system with a Flory–Huggins–deGennes energy potential
Authors:
; ; ;
Award ID(s):
2012634
Publication Date:
NSF-PAR ID:
10376424
Journal Name:
Journal of Computational and Applied Mathematics
Volume:
415
Issue:
C
Page Range or eLocation-ID:
114474
ISSN:
0377-0427
Sponsoring Org:
National Science Foundation
More Like this
No document suggestions found